American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Jxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Gang Tian and Bing Wang. On the structure of almost Einstein manifolds. J. Amer. Math. Soc. 28 (2015) 1169-1209.
Abstract, references, and article information   
View Article: PDF

[2] Pengfei Guan and D. H. Phong. Partial Legendre transforms of non-linear equations. Proc. Amer. Math. Soc. 140 (2012) 3831-3842.
Abstract, references, and article information   
View Article: PDF

[3] Gregory Eskin. Elliptic boundary value problems and parametrices. Graduate Studies in Mathematics 123 (2011) 263-328.
Book volume table of contents   
View Article: PDF

[4] Gregory Eskin. Lectures on Linear Partial Differential Equations. Graduate Studies in Mathematics 123 (2011) MR MR2809923.
Book volume table of contents   

[5] Gregory Eskin. Applications of distributions to partial differential equations. Graduate Studies in Mathematics 123 (2011) 69-109.
Book volume table of contents   
View Article: PDF

[6] Gregory Eskin. Theory of distributions. Graduate Studies in Mathematics 123 (2011) 1-32.
Book volume table of contents   
View Article: PDF

[7] Gregory Eskin. Fourier transforms. Graduate Studies in Mathematics 123 (2011) 33-68.
Book volume table of contents   
View Article: PDF

[8] Gregory Eskin. Scattering theory. Graduate Studies in Mathematics 123 (2011) 141-196.
Book volume table of contents   
View Article: PDF

[9] Gregory Eskin. Second order elliptic equations in bounded domains. Graduate Studies in Mathematics 123 (2011) 111-139.
Book volume table of contents   
View Article: PDF

[10] Gregory Eskin. Pseudodifferential operators. Graduate Studies in Mathematics 123 (2011) 197-262.
Book volume table of contents   
View Article: PDF

[11] Gregory Eskin. Fourier integral operators. Graduate Studies in Mathematics 123 (2011) 329-401.
Book volume table of contents   
View Article: PDF

[12] Nicholas D. Alikakos. Some basic facts on the system $\Delta u - W_{u} (u) = 0$. Proc. Amer. Math. Soc. 139 (2011) 153-162. MR 2729079.
Abstract, references, and article information   
View Article: PDF

[13] A. F. M. ter Elst, Derek W. Robinson and Yueping Zhu. Positivity and strong ellipticity. Proc. Amer. Math. Soc. 134 (2006) 707-714. MR 2180888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard L. Liboff. Nodal and other properties of the second eigenfunction of the Laplacian in the plane. Quart. Appl. Math. 63 (2005) 673-679. MR 2187925.
Abstract, references, and article information
View Article: PDF

[15] Claude Le Bris and Pierre-Louis Lions. From atoms to crystals: a mathematical journey. Bull. Amer. Math. Soc. 42 (2005) 291-363. MR 2149087.
Abstract, references, and article information   
View Article: PDF

[16] Noël Lohoué and Sami Mustapha. Sur les transformées de Riesz dans le cas du Laplacien avec drift. Trans. Amer. Math. Soc. 356 (2004) 2139-2147. MR 2048512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. Daskalopoulos and R. Hamilton. Regularity of the free boundary for the porous medium equation. J. Amer. Math. Soc. 11 (1998) 899-965. MR 1623198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Wensheng Wang. Uniqueness in the Cauchy problems for higher order elliptic differential operators. Proc. Amer. Math. Soc. 126 (1998) 2623-2630. MR 1476397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] N. V. Krylov. Parabolic equations in domains. Graduate Studies in Mathematics 12 (1996) 147-159.
Book volume table of contents
View Article: PDF

[20] N. V. Krylov. Elliptic equations in non-smooth domains. Graduate Studies in Mathematics 12 (1996) 91-104.
Book volume table of contents
View Article: PDF

[21] N. V. Krylov. Solvability of elliptic equations with constant coefficients in the H\"{o}lder spaces. Graduate Studies in Mathematics 12 (1996) 33-50.
Book volume table of contents
View Article: PDF

[22] N. V. Krylov. Elliptic equations with constant coefficients in $\mathbb {R}^d$. Graduate Studies in Mathematics 12 (1996) 1-14.
Book volume table of contents
View Article: PDF

[23] N. V. Krylov. Laplace's equation. Graduate Studies in Mathematics 12 (1996) 15-32.
Book volume table of contents
View Article: PDF

[24] N. V. Krylov. Lectures on Elliptic and Parabolic Equations in H\"older Spaces. Graduate Studies in Mathematics 12 (1996) MR MR1406091.
Book volume table of contents   

[25] N. V. Krylov. Second-order elliptic equations in half spaces. Graduate Studies in Mathematics 12 (1996) 65-76.
Book volume table of contents   
View Article: PDF

[26] N. V. Krylov. Boundary-value problems for parabolic equations in half spaces. Graduate Studies in Mathematics 12 (1996) 137-146.
Book volume table of contents   
View Article: PDF

[27] N. V. Krylov. Elliptic equations with variable coefficients in $\mathbb {R}^d$. Graduate Studies in Mathematics 12 (1996) 51-64.
Book volume table of contents   
View Article: PDF

[28] N. V. Krylov. Second-order elliptic equations in smooth domains. Graduate Studies in Mathematics 12 (1996) 77-89.
Book volume table of contents   
View Article: PDF

[29] N. V. Krylov. Parabolic equations in the whole space. Graduate Studies in Mathematics 12 (1996) 105-136.
Book volume table of contents   
View Article: PDF

[30] Hugo Aimar. Elliptic and parabolic BMO and Harnack's inequality . Trans. Amer. Math. Soc. 306 (1988) 265-276. MR 927690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia